# SDR DALA2019083105108

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 80,654 hours, 62,607 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD LAV FLUORESCENT LIGHT BURNED OUT ODOR OF BURNED INSULATION OR BALLAST. C/W NO GO ODI CHECKLIST 2172 C/W JIC 2120-2367 FOUND F/C LAV AFT LIGHT UPPER SOCKET ASSEMBLY WITH HEAT DAMAGE R/R SOCKET ASSY IAW WSPM 20-31 NO SMOKE/ODOR PRESENT CHKS GOOD OK FOR SVC. (LP6024318)
